Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

Stage structure models of populations with distinct growth and development processes

Nisbet, R.M. and Gurney, William and Blythe, S.P. and Metz, J.A.J. (1985) Stage structure models of populations with distinct growth and development processes. IMA Journal of Mathematics Applied in Medicine and Biology, 2 (1). pp. 57-68. ISSN 0265-0746

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

We extend the repertoire of stage-structure models which can be described in terms of delay-differential equations, by analysing models where the processes of growth and development within a stage are distinct. This permits the use of delay-differential equation models in situations where both population numbers and total biomass are dynamically significant.

Item type: Article
ID code: 41641
Keywords: stage-structure models, growth models, development models, Probabilities. Mathematical statistics, Neuroscience(all), Biochemistry, Genetics and Molecular Biology(all), Environmental Science(all), Modelling and Simulation, Applied Mathematics, Immunology and Microbiology(all), Pharmacology
Subjects: Science > Mathematics > Probabilities. Mathematical statistics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 23 Oct 2012 13:59
    Last modified: 05 Sep 2014 18:24
    URI: http://strathprints.strath.ac.uk/id/eprint/41641

    Actions (login required)

    View Item